i had a rapid detox for a 188mg of methadone done in june.the doctor had to put me in 48mg suboxone because of my years into the methadone treatment (17) and also i was doing heroin,pain killers and benzos (benzos prescribed),alcohol,cocaine,marihuana and probably every pill i could try.i changed in many mental ways and wanted a different life,that's why i did the rapid detox,(florida detox).i am into vitamins and i have not relapsed,but need to know as much as i can so i can stay clean.
Whoah!! That is a very high dose of Suboxone. As it has a ceiling effect, not sure why it was necessary to take that high a dose. Suboxone is a long acting med so you won't feel the reduction in dose until a few days after. You may want to reduce a little more slowly when you get down to the amounts below 12 mgs. In fact, you may want to reduce by 2 mg increments until you get to the end and then reduce by a 1/2 to 1 mg increments until you are off. I only say this to help prevent you from feeling any withdrawal symptoms.
As far as exercise, you really need to judge this by what you are use to and can handle as everyone is different. I wouldn't over exert but exercise is good for you. It helps release important chemicals called endorphins in the brain.
Did you get addiction's therapy along with the Suboxone? It really is a critical part of recovery to prevent relapse. Learning the tools to stay clean once off the Suboxone is important. If you aren't already, might want to consider.
Just my thoughts and congraulations on getting off the opiates,
dear Lazarus, I hope this note finds you comfortable. When someone is on a dose of subs higher than 4mgs, they usually can drop faster and more mgs at once, HOWEVER, each person is different. I successfully used subxone, tapered off slowly and with no wd, but I did it slowly, and you can click my avatar to see my subs story in my profile, the taper schedule I used and all tips I used. The exercise is important as it does 3 things to helpp during the taper and jump. It sends a reboot signal to the brain that it needs to let the natural pain relieving system in the brain, reboot, and go back online so to speak. It produces endorphins that make you feel better mentally and physically and it helps regulate the eat-sleep-wake cycles. Endorphins are not actually opiates but they will sit on the opiate receptor sites to help placate them and the stomach also has opiate receptors. This is why tummies go nuts when opiates are stopped or opiate replacements are stopped or reduced. You are doing the right thing by exercising, I walked and know that it helps tremendously. It is not how much exercise, it is the regularity of the exercise that helps. It was my personal experience that I didn't feel my tapers until I tried to go from 1 mg down to .5 and it was mild, but that was also when I started the exercise, so I KNOW it helps. You may be totally fine during this whole process, or you may have some mild symptoms show up. My advice is always listen to your body, slow down the taper if you start feeling some wd symptoms, and stabilize before attempting to drop again. It may go fine all the way, or you might start feeling the drops when you get to 4 mgs, each person is different. If you will go to YouTube.com and look up SuboxDoc's 2 part video on how suboxone works and watch both parts closely, you should understand why Laurie and I are freaking out at the amount you were inducted on, the ceiling effect is reached at 32 mgs and in truth, most people only need 8 mgs or less. Suboxone therapy varies greatly from dr to dr, clinic to clinic, but SuboxDoc knows his subs. You might watch all his vids if interested, he's an expert, trust me on this one thing. Best of luck and WELCOME to our site. Please keep us updated. Pattishan61
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Apr 2010 • 4 answers
Posted 10 Jul 2011 • 3 answers
If I am decreasing 4mg of suboxone every 4 days... and I am now on 12 and i'ts gettin hard... can de
Posted 21 Jul 2011 • 3 answers
Posted 24 Nov 2011 • 2 answers
Posted 25 Jan 2012 • 4 answers